Vaping Lung Disease
There have been thousands of reports of serious lung illnesses associated with vaping, including dozens of deaths.
The Food and Drug Administration (FDA) is working with the Centers for Disease Control and Prevention (CDC) to investigate the cause of these illnesses.
Many of the suspect products tested by health officials have been identified as vaping products containing THC, the main psychotropic ingredient in marijuana. Some of the patients reported a mixture of THC and nicotine, and some reported vaping nicotine alone. No one substance has been identified in all of the samples tested, and it is unclear if the illnesses are related to one single compound. The CDC has identified a thickening agent—Vitamin E acetate—as a chemical of concern.
Until More Details Are Known:
- Do not use any product containing Vitamin E acetate
- Do not use any vaping products containing THC, particularly from informal sources like friends, family, or in-person and online dealers
- Do not use any vaping products bought on the street
- Do not modify any products purchased in stores
- Report any adverse effects you experience